# SDR DLM88060232

- Difficulty date: April 2, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 43,901 hours, 34,208 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT WHEN SPEED BRAKE/ SPOILER HANDLE WAS MOVED AFT RT HYD SYS PRESS DROPPED TO 0 AND QTY EVENTUALLY INCREASED FROM 13 TO 18.  LATER WHEN SLAT HANDLE MOVED TO EXTEND LEFT HYD PRESS DROPPED TO 0 AND LEFT QTY INSP AND REPLACED SYS PRESS RETURN CASE DRAIN FILTERS BOTH SIDE NO METAL FOUND.  NDS LEAK CHECKED SERVICED BOTH HYD SYS AND BLED SYS.  LEAK CHECKS OK, RAN ALL HYD SYSTEMS, PRESS INDICATIONS NORMAL.
